Follow
Filip Najman
Filip Najman
Department of Mathematics, Faculty of Science, University of Zagreb
Verified email at math.pmf.unizg.hr - Homepage
Title
Cited by
Cited by
Year
Torsion of rational elliptic curves over cubic fields and sporadic points on X_1 (n)
F Najman
Mathematical research letters 23 (1), 245-272, 2016
1062016
Growth of torsion groups of elliptic curves upon base change
E González–Jiménez, F Najman
Mathematics of computation 89 (323), 1457-1485, 2020
572020
Torsion groups of elliptic curves over quadratic fields
S Kamienny, F Najman
arXiv preprint arXiv:1103.5906, 2011
532011
Complete classification of torsion of elliptic curves over quadratic cyclotomic fields
F Najman
Journal of number theory 130 (9), 1964-1968, 2010
482010
Hyperelliptic modular curves and isogenies of elliptic curves over quadratic fields
P Bruin, F Najman
LMS Journal of Computation and Mathematics 18 (1), 578-602, 2015
462015
Ranks of elliptic curves with prescribed torsion over number fields
J Bosman, P Bruin, A Dujella, F Najman
International mathematics research notices 2014 (11), 2885-2923, 2014
412014
Elliptic curves over totally real cubic fields are modular
M Derickx, F Najman, S Siksek
Algebra & Number Theory 14 (7), 1791-1800, 2020
392020
Torsion of elliptic curves over quadratic cyclotomic fields
F Najman
arXiv preprint arXiv:1005.0558, 2010
392010
Torsion subgroups of rational elliptic curves over the compositum of all cubic fields
H Daniels, Á Lozano-Robledo, F Najman, A Sutherland
Mathematics of computation 87 (309), 425-458, 2018
342018
On the largest prime factor of 𝑥²-1
F Luca, F Najman
Mathematics of computation 80 (273), 429-435, 2011
222011
A criterion to rule out torsion groups for elliptic curves over number fields
P Bruin, F Najman
Research in number theory 2, 1-13, 2016
202016
Torsion of elliptic curves over cubic fields
F Najman
Journal of number theory 132 (1), 26-36, 2012
202012
Torsion of rational elliptic curves over cubic fields
E González-Jiménez, F Najman, JM Tornero
The Rocky Mountain journal of mathematics 46 (6), 1899-1917, 2016
192016
The number of twists with large torsion of an elliptic curve
F Najman
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2015
192015
Counting elliptic curves with prescribed level structures over number fields
P Bruin, F Najman
Journal of the London Mathematical Society 105 (4), 2415-2435, 2022
182022
-curves over odd degree number fields
JE Cremona, F Najman
Research in number theory 7 (4), 62, 2021
182021
The Diophantine Equation x4 ± y4 = iz2 in Gaussian Integers
F Najman
The American Mathematical Monthly 117 (7), 637-641, 2010
172010
Compact representation of quadratic integers and integer points on some elliptic curves
F Najman
The Rocky Mountain journal of mathematics 40 (6), 1979-2002, 2010
172010
Quadratic points on bielliptic modular curves
F Najman, B Vukorepa
Mathematics of computation 92 (342), 1791-1816, 2023
152023
Torsion of elliptic curves over cyclic cubic fields
M Derickx, F Najman
Mathematics of computation 88 (319), 2443-2459, 2019
152019
The system can't perform the operation now. Try again later.
Articles 1–20